MAUDE Adverse Event Report: VYAIRE MEDICAL INC. BOXED PAT CIRCUIT ASSY,3100A,FLTRD,850L; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL INC. BOXED PAT CIRCUIT ASSY,3100A,FLTRD,850L; VENTILATOR, HIGH FREQUENCY
Model Number BOXED PAT CIRCUIT ASSY,3100A,FLTRD,850L
Medical Device Problem Code Material Too Soft/Flexible (4007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the plastic in which the boxed pat circuit assy,3100a,fltrd,850l is made from is not sufficiently rigid for its purpose.Their 3100a had a patient which was cutting out suddenly and not restarting.Upon checking, the tube between the ventilator and the humidifier was bent over, not allowing gas to get into the circuit.End user then repositioned the hose and taped it to the side of the 3100a for support.No harm is associated with the event.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Result of investigation: the suspect device is not available for return, as it was discarded after the treatment.Sample photo without lot number was sent for the investigation and in the picture it can be seen that the tube part was slightly bent.Therefore the defect reported by the customer was confirmed.

Brand Name
BOXED PAT CIRCUIT ASSY,3100A,FLTRD,850L
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key14978478
Report Number8030673-2022-00258
Device Sequence Number14875471
Product Code LSZ
UDI-Device Identifier50190752159820
UDI-Public(01)50190752159820(10)0004188661
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBOXED PAT CIRCUIT ASSY,3100A,FLTRD,850L
Device Catalogue Number29028-011
Device Lot Number0004188661
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2022
Supplement Date Received by Manufacturer05/08/2022
Initial Report FDA Received Date07/11/2022
Supplement Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown